Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have groin pain , nausea and heartburn. Sleeps more and less talkative. Recommendations?

Male, in his 60 s, has some heart conditions, experiencing sharp groin pain last couple of weeks, along with nausea and heart burn past week or so. He has been taking emitrol for the nausea and continues his regular medications, including a baby aspirin . His wife says his color goes from red to pale, and he is less talkative recently, and sleeping more. He is able to be up and around, and his appetite is fair. She is trying to get him to go to the E.R., but won t. He plans to play in his small rock band tonight.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This man clearly sounds unwell, and would be wise to consult a doctor. His abdominal symptoms sound as though they may be related to a raised intra-abdominal pressure, the causes of which may be sinister . The doctor treating him for his heart condition needs to be notified of this abdominal problem. Thank you for your concern.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor